# SDR FDEA201004191246

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC0502504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP; INBD LOCATION NR 3 MOUNTING SURFACE IS CORRODED.  REMOVED CORROSION AND SOLD LIMITS IAW CMM 57-44-08. ETCHED;  FLAP-PEENED;  CLEANED;  CAD PLATED AND ADHESION TESTED IAW BSOPM 20-11-01 AND BSOPM 20-10-02.    PRIMED SURFACE;  MATERIAL ID FOR SHIMS;  FABRICATED;  PRIMED AND INSTALLED SHIMS IAW CMM 57-44-08.
